# SDR CA080711004

- Difficulty date: June 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1 hours
- Engine: Hnywl AS90711A
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 347074
- Condition: Dragging
- Location: Acm Impeller
- Component: Acm
- Component part number: 3471A020000
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTS THEY WERE ON TAXI WAY, HAVING JUST LEFT THE FBO WHEN THICK GREY SMOKE STARTED ROLLING OUT OF THE VENTS. THE CABIN FILLED UP QUICKLY ENOUGH THEY WERE STARTING TO HAVE TROUBLE BREATHING. ONLY THING THEY MANAGED TO DO WAS SHUT DOWN AND GET OUT OF ACFT. RAMP AGENT FOR THE FBO DROVE UP IN A TRUCK, SAW WHAT WAS GOING ON, AND CALLED THE FIRE DEPARTMENT. FD USED THERMAL IMAGING TO DETERMINE THERE WAS NO FIRE AND LEFT. NO EMERGENCY WAS DECLARED.
